MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7585
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.Vascular access was obtained via the femoral artery.The target lesion was located in the right coronary artery (rca).After a mach 1 guiding catheter and a non-bsc guide wire were used for cannulation on the ostial to distal rca, a 3.00mm x 15mm maverick balloon catheter was advanced for pre-dilatation.However, when the balloon catheter was not yet fully inside the guide catheter, it was noted that the shaft broke 64cm from the proximal shaft.The device was simply removed and was replaced with a 4.0x12mm nc emerge balloon catheter to open the proximal rca and another 2.5x20mm maverick balloon catheter was used to open the mid rca.The procedure was completed with plain old balloon angioplasty.No patient complications were reported and the patient's status was stable.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8574892
Report Number2134265-2019-04742
Device Sequence Number245060
Product Code LOX
UDI-Device Identifier08714729370109
UDI-Public08714729370109
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model Number7585
Device Catalogue Number7585
Device Lot Number0022635503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1